MAUDE Adverse Event Report: BIOMET MICROFIXATION 1.5MM SYSTEM HIGH TORQUE (HT),SD,X-DR,SCR,5/PK; PLATE, BONE

BIOMET MICROFIXATION 1.5MM SYSTEM HIGH TORQUE (HT),SD,X-DR,SCR,5/PK; PLATE, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.It is unknown at this time if the device will be returned for evaluation.The product remains implanted in the patient, but a revision is planned for a later unspecified date at which time the device may be returned for testing.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00107, 0001032347-2020-00108.Medical products: htr-pmi a.B.1953-20190619 right top parietal implant, part # pm622209, lot # 917120, 1.5mm system 4 hole extra long straight plate, part # 01-7048, lot # unknown, 1.5mm system high torque (ht), sd, x-dr, scr, 5/pk, part # 91-6104, lot # unknown, unknown screws, part # unknown, lot # unknown.The user facility is foreign; therefore a facility medwatch report will not be available.Report source: (b)(6).
 
Event or Problem Description
It was reported the patient will undergo a revision of a custom cranial plate due to unspecified medical issues.The custom cranial implant will be removed and will be replaced with a new custom cranial implant.Attempts have been made and no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed as a revision surgery was reported.No product was returned; therefore, no functional tests or inspections could be performed.No x-rays, scans, pictures, or physician's reports were provided.The dhr could not be reviewed due to the lot numbers being unknown.There are no indications of manufacturing defects.The most likely underlying cause of the complaint is due to the health condition of the patient.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following fields were updated: b4 date of this report.B5 describe event or problem.D10 device availability.G4 date received by manufacturer.G7 type of report.H2 follow up type.H3 device evaluated by manufacturer.H6 method code.H6 results code.H6 conclusions code.H10 additional narratives/data.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
1.5MM SYSTEM HIGH TORQUE (HT),SD,X-DR,SCR,5/PK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9709341
Report Number0001032347-2020-00109
Device Sequence Number3381211
Product Code JEY
UDI-Device Identifier00841036219505
UDI-Public00841036219505
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number91-6104
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;